# SDR AU960951

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146300A
- Engine: Lyc ALF502R5
- System (JASC): 2450 · AC Power Distribution System
- Part: Terminal
- Part number: 72741484OAV2
- Condition: Arcing
- Location: Ac Power Distrib
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 AC GENERATOR BUS TERMINAL BLOCK `A' PHASE `B' STUD ARCING
